Solution of two-dimensional problems of the hydrodynamics
Doklady Akademii Nauk, Tome 298 (1988) no. 4, pp. 846-850
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_298_4_a18,
author = {A. V. Gurevich and A. L. Krylov and D. N. Topor},
title = {Solution of two-dimensional problems of the hydrodynamics},
journal = {Doklady Akademii Nauk},
pages = {846--850},
year = {1988},
volume = {298},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_298_4_a18/}
}
A. V. Gurevich; A. L. Krylov; D. N. Topor. Solution of two-dimensional problems of the hydrodynamics. Doklady Akademii Nauk, Tome 298 (1988) no. 4, pp. 846-850. http://geodesic.mathdoc.fr/item/DAN_1988_298_4_a18/